# SDR IPXA10658276

- Difficulty date: January 26, 2009
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupler
- Part number: A286409
- Part serial: 1993
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CRT HYD QTY EICAS MSG, CRT HYD SYS PRESSURE EICAS MSG, A ND WHILE ON SHORT FINAL RECEIVED A LT YAW DAMPER EICAS MSG.  EMERGENCY DECLARED CTR LCCA LEAKING IN RT WHEEL WELL, REMOVED R LCCA TO SET D-5 MM 27-11 -14-4. COMPLETE INSTALLATION OF RT LCCA IAW MM 27-11-14-4.
